# SDR 95UAL900125

- Difficulty date: September 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N4728U
- Make and model: Boeing 747122
- Aircraft serial: 19925
- Engine: Pwa JT9D7A
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR MOUNTED EMERGENCY LIGHTS AT SEVERAL MAIN ENTRY DOORS  INOP.  REPLACED CONNECTOR, BATTERY PACK AND REPAIRED DAMAGED SPLICE.
